# SDR EMB06001

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000040
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064C
- Part serial: 0245
- Condition: Unknown
- Location: Slats
- Part time: 3,874 hours, 2,518 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1603 - PHL TO ORD, -SLAT LO RATE- EICAS MESSAGE INFLIGHT, SLAT ACE 1 AIRCRAFT POWER C/B TRIPPED.  FUMES IN THE COCKPIT 80-100NM WEST OF PIT.  THE CAPTAIN DECIDED TO DIVERT TO PIT.  REMOVED AND REPLACED SLAT FLAP ACE.  OPERATIONAL CHECK OF SLAT/FLAP ELECTRONIC SYSTEM IS GOOD.
